Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 63, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Nov 10, 2007, 8:26 AM EST for Collier County, Florida. It took effect at Nov 10, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2007, 8:26 AM EST (13:26 UTC)
- In effect from
- Nov 10, 2007, 12:00 PM EST
- Expired
- Nov 10, 2007, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 1.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 101326 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 826 AM EST SAT NOV 10 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON UNTIL 6 PM EST FOR GLADES... HENDRY... AND COLLIER COUNTIES FOR RELATIVE HUMIDITIES BELOW 35% FOR AROUND 5 HOURS... FLZ063-066-069-070-102300- /O.NEW.KMFL.FW.W.0063.071110T1700Z-071110T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 826 AM EST SAT NOV 10 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... A DRIER AIRMASS HAS MOVED INTO SOUTH FLORIDA OVERNIGHT AND DEW POINTS ARE ALREADY GOING BELOW 50 DEGREES ACROSS PORTIONS OF GLADES, HENDRY, AND COLLIER COUNTIES THIS MORNING. WITH AFTERNOON TEMPERATURES EXPECTED TO CLIMB INTO THE UPPER 70S TO AROUND 80 THE DEW POINT DEPRESSION ALONE WILL RESULT IN 35% OR LESS RELATIVE HUMIDITY THIS AFTERNOON, HOWEVER JUDGING BY THE UP STREAM SOUNDING AT TAMPA MIXING OF DRIER AIR TO THE SURFACE WILL ALSO OCCUR RESULTING OF HUMIDITIES POSSIBLY IN THE 20S. SUB 35% RH WILL LIKELY OCCUR OVER PORTIONS OF THE AFOREMENTIONED COUNTIES FOR 4 TO 5 HOURS THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 10, 3:14 AM EST, 5 hours 12 minutes earlier.
Area forecast discussion, Nov 10, 3:14 AM EST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 314 AM EST SAT NOV 10 2007 .DISCUSSION... SURFACE HIGH PRESSURE JUST NORTHWEST OF THE REGION IS KEEPING THE LAND BREEZE GOING ACROSS SOUTH FLORIDA EARLY THIS MORNING. THIS HAS CONTINUED THE CONVERGENCE JUST OFFSHORE THE EAST COAST AS MORE NNE FLOW IS PRESENT OVER THE GULF STREAM...AND ISOLATED SHOWERS CONTINUE TO DEVELOP AND DRIFT SOUTHWEST...BUT THEY HAVE ALL BEEN DISSIPATING BEFORE REACHING THE COAST. WOULD EXPECT THIS TREND TO CONTINUE TODAY AS CONVERGENCE DOES NOT LESSEN A GREAT DEAL...AND WITH LAND BREEZE EXPECT MOST ACTIVITY WILL REMAIN OFFSHORE THIS MORNING. THE BIG PICTURE SHOWS A REINFORCING SHORTWAVE ROTATING INTO THE EASTERN CONUS UPPER TROUGH THIS MORNING WHICH WAS INDUCING SURFACE CYCLOGENESIS WELL OFF THE MID ATLANTIC COAST AS HAS BEEN ADVERTISED BY THE MODELS FOR THE PAST FEW DAYS. THE COLD FRONT TRAILING FROM THIS SYSTEM WILL MOVE INTO NORTHERN FL TODAY...BUT EVEN AHEAD OF THIS BOUNDARY A LIGHT NORTHERLY FLOW WILL PREVAIL...ALLOWING SEA BREEZES TO DEVELOP ALONG BOTH COASTS. TEMPERATURES TODAY WILL ONCE AGAIN CLIMB TO AROUND 80 DEGREES WITH LOW RELATIVE HUMIDITIES. THE COLD FRONT WASHES OUT AS IT MOVES TOWARDS SOUTH FL TONIGHT/SUNDAY MORNING AS 1028 MB SFC HIGH BUILDS DOWN THE EAST COAST. THE UPPER TROUGH DEPARTS OFFSHORE AS WELL AND LEAVES BEHIND MID LEVEL RIDGING OVER THE FL PENINSULA AND GULF OF MEXICO FOR THE EARLY WEEK PERIOD. THIS WILL ALLOW A MODERATE NORTHEASTERLY FLOW REGIME TO DEVELOP GRADUALLY SHIFTING TO AN EASTERLY FLOW IN TIME. THINK THAT SUNDAY WILL BE A DRY DAY OVER LAND AS PWATS ARE STILL VERY LOW...BUT THINK A FEW SHOWERS MAY FORM OVER THE ATLANTIC WATERS DUE TO COLD ADVECTION OVER THE GULF STREAM AND ASSOCIATED INSTABILITY. BY MONDAY PWATS INCREASE TOWARDS 1 INCH AND JUST ABOVE ON TUESDAY...AND WITH A 15 KT OR SO NE TO E FLOW A FEW SHOWERS WILL BE POSSIBLE ACROSS THE EAST COAST METRO AREAS JUST ABOUT ANY TIME AS THEY ROLL ONSHORE FROM THE ATLANTIC. NOTICEABLE TEMPERATURE CHANGES ARE IN STORE THIS PERIOD...AS THE NORTHEASTERLY FLOW WILL BRING A GRADUAL WARMUP IN NIGHT TIME TEMPERATURES TO THE REGION...WITH THE WARMEST DAYTIME HIGHS ACROSS THE WESTERN/SOUTHWESTERN INTERIOR AND WEST COAST. NIGHT TIME LOWS MAY STRUGGLE TO DROP BELOW 70 RIGHT ALONG THE EAST COAST THIS PERIOD DUE TO THE ONSHORE FLOW. BY THE MIDDLE AND LATTER PARTS OF THE WEEK...A STRONGER UPPER TROUGH MAY TRY TO DEVELOP OVER THE EASTERN CONUS ONCE AGAIN...WITH THE AFOREMENTIONED SURFACE HIGH BEING SQUASHED TO THE SOUTH ACROSS THE FL PENINSULA. THIS WILL LEAVE US IN A LIGHT FLOW REGIME WITH DAILY SEA BREEZES AND ASSOCIATED ISOLATED CONVERGENCE SHOWERS IF THIS PATTERN HOLDS AS INDICATED BY THE GFS...THOUGH A QUICK PEAK AT THE 00Z ECMWF SHOWS A MORE PROGRESSIVE UPPER TROUGH WITH A STRONG HIGH BUILDING IN BEHIND IT...LEADING TO NE FLOW AGAIN. WILL NOT MAKE MANY CHANGES TO THE EXTENDED FORECAST AS A RESULT OF THIS UNCERTAINTY. && .AVIATION... VFR CONDITIONS NEXT 24 HOURS ACROSS S FLA. FEW SHRA MOVING S NEARING PALM BEACH COAST BUT DISSIPATING BEFORE MOVING ONSHORE. THIS ACTIVITY SHOULD REMAIN OFFSHORE IN A PERSISTENT NNW DRAINAGE WIND FLOW. A SUBTLE SHIFT TO NNE EXPECTED AFT 18Z E COAST TERMINALS AS A WEAK SEA BREEZE SETS UP. AT KAPF...THE LIGHT NNE DRAINAGE WIND BECOMES NNW AFT 18Z IN A SEA BREEZE AS WELL. && .MARINE... GENERAL NORTH WINDS WILL INCREASE VERY LATE TONIGHT AND SUNDAY TO AROUND 15 KNOTS BEHIND FRONTAL PASSAGE. FROM SUNDAY NIGHT THROUGH TUESDAY WINDS WILL GRADUALLY SHIFT TO THE NE AND THEN E WHILE RUNNING IN THE 15 TO 20 KNOT RANGE ACROSS THE GULF STREAM. SEAS WILL INCREASE ONCE AGAIN TO 5 TO 6 FEET MUCH OF THIS PERIOD BEFORE WINDS AND SEAS SUBSIDE WEDNESDAY AS LIGHTER FLOW REGIME TAKES HOLD. && .FIRE WEATHER... DIFFICULT FORECAST FOR THE WESTERN INTERIOR AGAIN TODAY. PARTS OF GLADES, HENDRY, AND COLLIER COUNTIES SAW DEWPOINTS DROP INTO THE 46 TO 48 RANGE YESTERDAY GIVING RHS 35 PERCENT OR LESS FOR AN HOUR OR TWO MOST PLACES. DEWPOINTS ARE CURRENTLY RUNNING AROUND 50 MOST PARTS OF THIS AREA EARLY THIS MORNING. MODEL FORECAST SOUNDINGS AS WELL AS UPSTREAM OBS SHOW SOME DRIER AIR POISED TO MOVE INTO THE REGION TODAY...THOUGH THE NAM DOES NOT SHOW THIS HAPPENING UNTIL PEAK HEATING HAS PASSED. THINK THE NAM HAS THE RIGHT IDEA BUT MAY BE A LITTLE SLOW GIVEN THE DRY AIR IN THE LOW LEVELS ON TBWS 00Z SOUNDING LAST NIGHT...BUT EVEN STILL WITH MAX TEMPS ONLY IN THE UPPER 70S IT WILL BE TOUGH TO MEET RFW CRITERIA FOR MORE THAN A FEW HOURS TODAY...UNLESS DEWPOINTS CRASH LOWER THAN YESTERDAYS LEVELS. THEREFORE AFTER COORDINATING WITH TBW...WILL NOT ISSUE AN RFW AT THIS POINT...BUT RHS WILL LIKELY DROP TO OR JUST BELOW 35 PERCENT FOR 2 TO 3 HOURS TODAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 80 59 77 66 / - - - - FORT LAUDERDALE 80 63 79 69 / - - - - MIAMI 80 63 80 66 / - - - - NAPLES 78 56 80 61 / - - - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE: STRASSBERG FIRE: STRASSBERG/JR AVIATION: JR
Hazardous weather outlook, Nov 10, 4:32 AM EST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 432 AM EST SAT NOV 10 2007 FLZ063-066>075-168-172>174-102145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 431 AM EST SAT NOV 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.